# SDR DALA2016112209092

- Difficulty date: May 6, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,178 hours, 31,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 50-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41R BETWEEN FRAMES 50 TO 51.  REPAIRED THE STRINGER IAW ER/A.
